Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 27, NWS Charleston, WV

May 13, 20254 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at May 13, 2025, 4:58 PM EDT for 4 counties in West Virginia. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2025, 4:58 PM EDT (20:58 UTC)
Expired
May 13, 2025, 10:30 PM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Doddridge County, WV, Harrison County, WV, Lewis County, WV, Upshur County, WV

The radar

The Pittsburgh radar (KPBZ), 154 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:47 PM EDTFLOOD2 Nnw West Milford, WVFlooding was reported along Sycamore Creek.
May 13, 7:47 PM EDTFLOODJane Lew, WVFlooding was reported along Hackers Creek in Jane Lew.
May 13, 7:47 PM EDTFLASH FLOOD2 Nnw West Milford, WVCorrects previous flood report from 2 NNW West Milford. Flooding was reported along Sycamore Creek.
May 13, 7:47 PM EDTFLASH FLOODJane Lew, WVCorrects previous flood report from Jane Lew. Flooding was reported along Hackers Creek in Jane Lew.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 169 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS51 KRLX 132058
FFWRLX
WVC017-033-041-097-140000-
/O.NEW.KRLX.FF.W.0027.250513T2058Z-250514T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
458 PM EDT Tue May 13 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  North Central Upshur County in northeastern West Virginia...
  East Central Doddridge County in northern West Virginia...
  Southern Harrison County in northern West Virginia...
  Northeastern Lewis County in northern West Virginia...

* Until 800 PM EDT.

* At 458 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jackson Mill, West Milford, Lost Creek, Jane Lew and Lorentz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3921 8019 3917 8022 3917 8023 3915 8023
      3914 8022 3913 8023 3910 8024 3899 8029
      3911 8057 3926 8059

FLASH FLOOD...RADAR INDICATED

$$

20
2 follow-up statements
389 
WGUS51 KRLX 132355
FFWRLX
WVC017-033-041-097-140230-
/O.EXT.KRLX.FF.W.0027.000000T0000Z-250514T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
755 PM EDT Tue May 13 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  North Central Upshur County in northeastern West Virginia...
  East Central Doddridge County in northern West Virginia...
  Southern Harrison County in northern West Virginia...
  Northeastern Lewis County in northern West Virginia...

* Until 1030 PM EDT.

* At 755 PM EDT, local law enforcement reported flooding from 
  thunderstorms occurring across the warned area. Between 1.5 and 3 
  inches of rain have fallen.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jackson Mill, West Milford, Lost Creek, Jane Lew and Lorentz.

Flooding was reported in the Jane Lew area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3921 8019 3917 8022 3917 8023 3915 8023
      3914 8022 3913 8023 3910 8024 3899 8029
      3911 8057 3926 8059

FLASH FLOOD...OBSERVED

$$

20
073 
WGUS71 KRLX 140225
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1025 PM EDT Tue May 13 2025

WVC017-033-041-097-140235-
/O.EXP.KRLX.FF.W.0027.000000T0000Z-250514T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Doddridge WV-Harrison WV-Lewis WV-Upshur WV-
1025 PM EDT Tue May 13 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM EDT THIS EVENING FOR 
NORTH CENTRAL UPSHUR, EAST CENTRAL DODDRIDGE, SOUTHERN HARRISON AND 
NORTHEASTERN LEWIS COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

&&

LAT...LON 3921 8019 3917 8022 3917 8023 3915 8023
      3914 8022 3913 8023 3910 8024 3899 8029
      3911 8057 3926 8059

$$

20

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:14 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 13, 3:14 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
314 PM EDT Tue May 13 2025

.SYNOPSIS...
Showers/storms at times through Wednesday, especially during the
afternoon/evening hours, courtesy of an upper level low. Briefly
dry Thursday, then more showers/storms later Thursday into this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 250 PM Tuesday...

Key Points:

* Locally heavy rain this afternoon/evening could result in
  isolated instances of flash flooding.

* Strong to severe storms are possible this afternoon/evening.
  Hail and damaging wind gusts are the main hazards.

A broad upper level low to the west of the region, currently
centered across the central Ohio Valley, will continue to shift
north and east through the near term period. This will result in
continued unsettled weather across the forecast area, with
showers/storms from time to time, primarily focused during the
afternoon/evening with daytime heating. Coverage is anticipated
to decrease significantly tonight, with at least some patchy
fog development given any clearing that occurs. Fog could be
locally dense in spots. Additional shower/storm development is
anticipated Wednesday afternoon/evening, although coverage should
be less widespread than today, with the highest probability for
rain being in/near the higher terrain.

The main concerns for activity today are localized flash
flooding, as well as the potential for strong to severe
thunderstorms, with hail and damaging wind gusts being the main
hazards. A very moist atmosphere and mean low-level flow of ~
5-15 kts has resulted in slow-moving showers and storms across
the area at present, which could lead to isolated flash flooding
issues through this evening. While severe weather is not
expected on Wednesday, a few isolated high water issues once
again remain possible.

High temperatures today will be in the low to mid 70s across the
lowlands, with 60s across the mountains. High temperatures on
Wednesday will be a few degrees higher than today. Lows tonight
will be in the 50s across much of the forecast area.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 1209 PM Tuesday...

An upper-level ridge will strengthen over the middle Ohio Valley
Thursday with the return of very warm weather. High temperatures
will range from the middle to upper 80s across the lowlands.

Chances of showers and thunderstorms will return Thursday night as a
wave of 500-mb vorticity approaches from the west. A cluster of
strong to severe thunderstorms may develop over the midwestern
states Thursday afternoon, tracking east into the middle Ohio Valley
overnight. It's unclear whether the thunderstorm complex would hold
together once it approaches the Ohio River. It's possible that
thunderstorms would eventually lose steam as they approach the Ohio
River with unfavorable lapse rates and waning instability. However,
a few models, including the NAM, still show 800-1,000 J/kg of MLCAPE
available by 06Z Friday. It will be interesting to see what the CAMs
suggest in upcoming runs. The SPC currently has a marginal risk of
severe weather outlooked for this time period though 12Z Friday
morning.

There may be a higher probability of strong to severe thunderstorms
Friday with plenty of instability building throughout the day, steep
low-level lapse rates (8-9 C/kg), and a robust amount of 0-6km shear
(40-50 kts). Highs will range from the middle to upper 80s again
Friday with 60 to perhaps 70 degree dew points. A cold front will
approach late Friday night, and thunderstorms will remain possible
through that time period. The Day 4 SPC outlook currently shows a
15% risk area drawn over central and western Kentucky, just slightly
west of our County Warning Area.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
As of 1209 PM Tuesday...

A cold front will cross east of the region Saturday morning,
hopefully leaving dry and quiet weather in its wake as high pressure
builds into the Ohio Valley. However, not all models are on board
with this, and some models show slower solutions, keeping the front
stalled over southwest Virginia throughout the weekend. However,
this seems like the less likely possibility.

Saturday will likely still feature lingering activity, especially
during the morning as the front crosses through. We are more
confident that Sunday and Monday should be mostly dry days, but will
keep at least a slight chance of rain in the forecast in case the
less likely model solution pans out.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 220 PM Tuesday...

Scattered showers and thunderstorms are currently progressing
across the forecast area, providing some brief MVFR CIG
restrictions, along with brief IFR/MVFR VSBY restrictions. This
trend will continue through the afternoon/evening, with even the
potential for ISO strong thunderstorms that could contain gusty
winds and hail. Showers/storms will diminish in coverage
overnight, with the development of ISO showers/storms once again
towards the end of the TAF period early Wednesday afternoon.
MVFR/IFR/LIFR restrictions are possible later tonight into
Wednesday morning with low stratus and fog, particularly
in/near the higher terrain and across the Mid-Ohio Valley.
Mainly VFR returns by the end of the TAF period.

Light and somewhat variable flow is expected through the TAF
period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of flight category changes in
showers/storms could vary. Fog coverage overnight may be more
widespread than currently anticipated.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    H    H    H    H    H    H    H    M    M

AFTER 18Z WEDNESDAY...
In an active week, IFR conditions are possible under convection
Wednesday afternoon/evening, as well as Thursday night through
Friday night, and then again Saturday afternoon.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...GW/JMC
NEAR TERM...GW
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...GW
Hazardous weather outlook, May 13, 1:56 PM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
156 PM EDT Tue May 13 2025

WVZ033-034-515>526-141800-
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast,
southeast and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated
instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy downpours on Wednesday could lead to isolated high
water issues.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>032-039-040-
141800-
Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, southwest Virginia, and
portions of central, northern, southern and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated high
water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ066-067-075-076-083-084-141800-
Greenup-Carter-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Locally heavy downpours this afternoon and evening could lead to
isolated high water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, May 13, 4:37 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
437 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Flash Flood      Crawford                38.87N 80.44W
05/13/2025                   Lewis              WV   Public

            Laurel Run out of its banks and flooding
            Crawford Road via social media photo.

&&

Webb
Special weather statement, May 13, 4:37 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston WV
437 PM EDT Tue May 13 2025

WVZ015-016-027-132100-
Clay WV-Roane WV-Kanawha WV-
437 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KANAWHA...
SOUTHEASTERN ROANE AND WESTERN CLAY COUNTIES THROUGH 500 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm over
Glen, or 9 miles southwest of Clay, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Clay, Clendenin, Wallback, Amma, Glen, Left Hand, Bickmore, Procious,
and Indore.

This includes Interstate 79 between mile markers 19 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3862 8105 3834 8112 3836 8132 3861 8139
      3862 8108 3861 8108
TIME...MOT...LOC 2036Z 178DEG 12KT 3840 8123

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

04
Local storm report, May 13, 4:38 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
438 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     Flash Flood      2 E Weston              39.04N 80.44W
05/13/2025                   Lewis              WV   Fire Dept/Rescue

            Water entering homes along Smith Run Road.

&&

SKH
Local storm report, May 13, 4:40 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
440 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     Flash Flood      Weston                  39.04N 80.47W
05/13/2025                   Lewis              WV   Fire Dept/Rescue

            Multiple reports of roads being closed by
            flooding in Weston, WV.

&&

SKH
Special weather statement, May 13, 4:47 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
447 PM EDT Tue May 13 2025

OHZ066-132100-
Perry OH-
447 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PERRY COUNTY
THROUGH 500 PM EDT...

At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bremen, or near Shawnee, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Junction City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3969 8224 3959 8236 3960 8238 3961 8238
      3974 8236 3974 8241 3977 8240
TIME...MOT...LOC 2046Z 093DEG 8KT 3965 8233

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

04
Special weather statement, May 13, 4:53 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
453 PM EDT Tue May 13 2025

OHZ085-WVZ007-008-132130-
Meigs OH-Jackson WV-Mason WV-
453 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEIGS...
NORTHEASTERN MASON AND WEST CENTRAL JACKSON COUNTIES THROUGH 530 PM
EDT...

At 453 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Buffalo, or 12 miles southeast of Point Pleasant,
moving north at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Racine, New Haven, Middleport, Hartford City, Leon, Mount Alto,
Southside, and Letart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3872 8187 3871 8200 3898 8209 3899 8178
TIME...MOT...LOC 2053Z 178DEG 8KT 3876 8194

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

04

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:29 PM EDTSpecial Weather StatementRLXMingo16 min
May 13, 1:38 PM EDTSpecial Weather StatementRLXKanawha22 min
May 13, 1:45 PM EDTSpecial Weather StatementRLXMingo15 min
May 13, 1:53 PM EDTSpecial Weather StatementRLXKanawha22 min
May 13, 1:57 PM EDTSpecial Weather StatementRLXBraxton18 min
May 13, 2:00 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo30 min
May 13, 2:03 PM EDTSevere Thunderstorm WarningRLXBraxton, Nicholas, Webster27 min
May 13, 2:06 PM EDTSpecial Weather StatementRLXRoane24 min
May 13, 2:19 PM EDTSpecial Weather StatementRLXLogan26 min
May 13, 2:22 PM EDTSpecial Weather StatementRLXCalhoun23 min
May 13, 2:31 PM EDTSevere Thunderstorm WarningRLXCalhoun, Clay, Roane29 min
May 13, 2:33 PM EDTSpecial Weather StatementRLXLincoln27 min
May 13, 2:35 PM EDTFlash Flood WarningRLXBraxton, Nicholas, Webster7 hr
May 13, 2:37 PM EDTSpecial Weather StatementRLXBraxton23 min
May 13, 2:39 PM EDTSpecial Weather StatementRLXLogan21 min
May 13, 2:46 PM EDTSevere Thunderstorm WarningRLXBoone, Logan29 min
May 13, 2:47 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane28 min
May 13, 2:57 PM EDTSpecial Weather StatementRLXWebster33 min
May 13, 3:11 PM EDTSevere Thunderstorm WarningRLXBoone, Logan34 min
May 13, 3:20 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Raleigh, Wyoming3 hr
May 13, 3:24 PM EDTSpecial Weather StatementRLXGilmer21 min
May 13, 3:29 PM EDTSpecial Weather StatementRLXLewis16 min
May 13, 3:30 PM EDTFlash Flood WarningRLXBraxton, Gilmer, Lewis, Randolph, Upshur, Webster9 hr
May 13, 3:42 PM EDTSpecial Weather StatementRLXBoone18 min
May 13, 3:50 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Upshur25 min
May 13, 4:00 PM EDTSpecial Weather StatementRLXBoone15 min
May 13, 4:09 PM EDTSpecial Weather StatementRLXBarbour, Harrison36 min
May 13, 4:14 PM EDTSpecial Weather StatementRLXKanawha31 min
May 13, 4:33 PM EDTSpecial Weather StatementRLXMason27 min
May 13, 4:37 PM EDTSpecial Weather StatementRLXClay23 min
May 13, 4:53 PM EDTSpecial Weather StatementRLXMason37 min
May 13, 4:55 PM EDTFlash Flood WarningRLXBoone, Clay, Kanawha, Raleigh, Roane3 hr
May 13, 5:07 PM EDTSpecial Weather StatementRLXClay, Roane23 min
May 13, 5:28 PM EDTFlash Flood WarningRLXJackson, Mason4 hr
May 13, 5:29 PM EDTSpecial Weather StatementRLXJackson, Roane31 min
May 13, 5:39 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane, Wirt36 min
May 13, 5:49 PM EDTSevere Thunderstorm WarningRLXJackson, Wood41 min
May 13, 6:05 PM EDTFlash Flood WarningRLXJackson, Wood4 hr

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.